# SDR NACA20060041

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 61,625 hours, 41,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CRACK ON RT FUSELAGE AT STA. 1085-1088 BETWEEN S-12 AND S-13.INSTALLED FUSELAGE SKIN REPAIR BETWEEN BS 1080-1100 AND STRINGERS 12R-14R. REPAIR SKETCH 1-211756245. DOA-300064-NM FORM 8100-9 DATED 22 JULY 2006.
